You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1989-1990/50/1
Extreme points and support points of subordination families with p-valent majorants
Download
PDF
- Extreme points and support points of subordination families with p-valent majorants
Article
Original scientific text
Title
Extreme points and support points of subordination families with p-valent majorants
Authors
D. J. Hallenbeck
1
,
Katarzyna Tkaczyńska
1
Affiliations
Newark, Delaware
Annales Polonici Mathematici
1989-1990/50/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
93-115
Main language of publication
English
Published
1989
Exact and natural sciences
mathematics